Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 43185, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/43185

On the stability of generalized d'Alembert and Jensen functional equations

1Department of Mathematics, Kangnam University, Suwon 449-702, South Korea
2School of Computer Science & Mathematics, Victoria University, P.O. Box 14428, Melbourne City 8001, MC, Australia

Received 19 March 2006; Revised 19 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to study the stability problem of the generalized d'Alembert, Wilson, and Jensen functional equations.